Lexamil 10mg Side Effects (Thread 227835)

15 Replies Updated



Conversation Starter

Lexamil Says:


I would like to go off lexamil 10mg. How can I do it ? Can I leave it at once ?



Showing Replies 1 - 15 of 15 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

How long have you been taking it and what has your doctor advised?

Lexamil contains the active ingredient Escitalopram, which is an SSRI antidepressant and, if you've been taking it for a long period of time, then a sudden cessation may cause withdrawal and rebound effects, which may be worse than the condition you started taking it to treat.

https:/­/­www.medschat.com/­wiki/­Escitalopram/­

In most cases, it is best to taper these types of medications, as slowly as possible.

REPLYSHAREREPORT
Was this helpful?     3     0  
2
Lexamil Says:

I've been using it for 9 months now. Should I first reduse it. I'm gaining wait and think it is the Lexamil.

REPLYSHAREREPORT
Was this helpful?     2     0  
3
Verwon Says:

Yes, you should definitely speak to your doctor about a tapering plan to get off of it and avoid most of the withdrawal and rebound effects.

https:/­/­www.medschat.com/­wiki/­Escitalopram/­

They may even be able to help you find another medication that doesn't cause the weight gain problem.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     1     0  
4
Ophelia Says:

Good morning please could you assist, my husban has been given lexamil 10mg once he came out of a rehabilition centre for Alcohol. What does Lexamil do for him in this instance? And if this is being used for Alcoholism treatment are there any side effects and what are they. Is Lexamil 10mg addictive? Thank you in advance for your assistance in this regard it is much appreciated. Have a great day. Ophelia

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Elizabeth Says:

Hello there, is lexam (5mg) ok to take with my thyroid medicine thyroxine? I have just been prescribed it for my anxiety.
Thank you

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Aletmarie Says:
via mobile

Hi, my husband is on lexamil for 2 months now! He's getting terrible headaces everyday! It makes him sleepy and sometimes is eyelids is swelled! Must he leave the pill?
Thank you


REPLYSHAREREPORT
Was this helpful?     10     0  
7
Johann Says:

In his case Lexamil would have a sedating (calming) effect. It is not addictive but once he goes off the meds, he must be weaned off it.

REPLYSHAREREPORT
Was this helpful?     0     0  
8
Female Says:

Hi my husband is an alcoholic, can lexamil help him stop drinking as it helps my daughters stopped biting their nails and having nervous episodes.

REPLYSHAREREPORT
Was this helpful?     0     0  

9
Johann Says:

Dear Lexamil. Please don't just leave the medication at once. You must wean self. For 2 weeks cut the dose in half and the next to weeks in half again. Are you doing this in consultation with your doctor/psychiatrist? You should.

REPLYSHAREREPORT
Was this helpful?     1     0  
10
Debbie Says:
via mobile

Hi im 47 and been on Lexamil for 1 1/2 years now. ...I have experienced restless leg syndrome, nausea, vertigo and now also insomnia. ..im generally a small person (size 32) but noticed the weight gain over the past few months. ..this is depressing me more than anything. Im keen to go off this medication. ..iv been taking 5mg for a month now. ..will I lose the weight after going off. .I did not change my diet in any way. I don't eat sugar or carbs in any form and have followed this diet for over 15 years. ...help

REPLYSHAREREPORT
Was this helpful?     7     0  
11
Johann Says:

Dear Lexamil? Do not stop cold turkey. You must wean yourself from it. Half the dose for a two weeks and half of half another two weeks. Always do this in consultation with your prescribing doctor.

REPLYSHAREREPORT
Was this helpful?     0     0  
12
Suzy Says:

I stopped having lexam 20 g after being using it for about 3yeasr but I am getting worst in anxiety and depression so I dec to take it again, I've started to take it yesterday but I feel terrible now .When I start to feel better?


REPLYSHAREREPORT
Was this helpful?     0     0  
13
Suzy Says:

I stopped having lexam 20 g after being using it for about 3years but I am getting worst in anxiety and depression so I decided to take it again, I've started to take it yesterday but I feel terrible now .When I start to feel better?


REPLYSHAREREPORT
Was this helpful?     0     0  
14
Hope Says:
via mobile

Might be a bit late for you, but in case it helps or for someone else:

I have an awesome holistic doc who is also a GP (full traditional medical background). He helped me come off Lexamil 20 mg (which I'd been on for a year) by starting to substitute it with 5HTP every 2nd day for a week & then using 5HTP every day instead of the Lexamil from the 2nd werk. He said I'd have to use 5HTP for a year thereafter.

5HTP is much more natural so I'm much happier to be on that for now. He also put me on his own 100% natural anti-anxiety supplement called Health Matrix Stress & Anxiety which is an amino acid that you can use for life (you can order it online too). It's very similar to Solal's L-Theanine which I used at first, but works even better, with the addition of lemon balm to the same ingredients. I can highly recommend his recommendations.

I'm in my 3rd week of weaning off Lexamil now (2nd week of taking only 5HTP instead) & the worst side effects I've experienced is feeling a bit low every 2nd day, but the days in between I've bn feeling really good (more myself than in a long time) & some trouble sleeping at times, although not full on insomnia as what I had before going onto Lexamil. I had flu in between too, during which time I experienced some headaches, a bit of nausea & some hot & cold flashes, so not sure if the lack of Lexamil contributed to any of that. But this seems to be a healthy, highly recommended way of weaning off to me after reading some other people's horror stories. I'd definitely recommend it!!

REPLYSHAREREPORT
Was this helpful?     1     0  
15
Margaret Says:
via mobile

Re: Verwon (# 1)

Can i come off Lexamill 10mg cold?
Ive been in it one month


REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Lexamil 10mg Side Effects - stopping stone cold
I was put on the drug in November 2011. I was taking it till this year September this year when i decided to leave it. I... 6 replies
I NEED Lexamil 10mg Side Effects
Hi i started with LEXAMIL for the first time yesterday, abt and hour i took it i felt nausea to a vomitting extent, had ... 2 replies
Restless legg due to lexamil 10mg side effects
Good day, i am female and my age is 43 years. I would like to know if LEXAMIL and or ZYTOMIL can be the reason why i am ... 4 replies
Lexamil side effects
Anything that anybody can tell me about lexamil? ## I have been on it for 5 days for anxiety/depression connected with m... 214 replies
side effects of lexamil
Hi, I am 48 years old. I have been diagnosed with Bipolar 2. I have been using Cipralex 10mg together wilth Wellbutrin. ... 12 replies
lexamil side effects recovery
My son stop using Lexamil about 2 months ago due to weight gai n issues without consulting his dr first. After 2 months ... 2 replies
Lexamil Side Effects In The Liver
I took Lexamil 10 mg per day for about 7 months suffered weight gain. Are there any known side effects on the liver as I... 2 replies
Lexamil side effects in my legs
Hi, I am on Lexamil 10mg now for almost 5 months and it is really helping my anxiety attacks I have had. No anxiety atta... 1 reply
lexamil side effects?
Ive been taking leximol for one month, after taking a valoud because of nausea i had a fit and bitten my tongue, i thoug... 1 reply
Lexamil Side Effects vaginal discharges
My wife has a yellowish discharge after stopping Lexamil now for about 4 months and it happens during ovulation. When ta... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 February 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA